# SDR DALA2025121809207

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 38,204 hours, 14,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 8082592) WHILE WORKING WORKCARD 2560-2653, L1 DOOR FAILED RELEASE TEST. REPLACED L1 DOOR SLIDE LATCH ASSY PER B737 AMM 25-66.
